# SDR ASAA2016021815580

- Difficulty date: February 18, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 12,821 hours, 4,109 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 A/C Pack
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, NOTICED A NR 2 PACK LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED A BITE TEST ON THE NR 2 PACK/ZONE TEMP CONTROLLER AND IT LOGGED AN "ACTUATOR" FAULT. RESET FAULT AND ACCOMPLISHED 4 ADDITIONAL BITE TESTS AND NO FAULTS LOGGED. GVI OF RT INLET LOOKS NORMAL.  OPERATED RT ACFT PACK, NO DEFECTS NOTED.
